메뉴 건너뛰기




Volumn 34, Issue 25, 2001, Pages 5259-5268

Bohmian prediction about a two double-slit experiment and its disagreement with standard quantum mechanics

(2)  Golshani, M a   Akhavan, O a  

a NONE

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0035968148     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/34/25/308     Document Type: Article
Times cited : (37)

References (19)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.